# SDR CA970916016

- Difficulty date: September 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206L
- Engine: Allsn 250C20
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Bearing
- Part number: 23009609
- Condition: Spalled
- Location: Compressor
- Component: 23038126
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O, E

## Discrepancy

(CAN) CHIP LIGHT IN FLIGHT.  A/C LANDED.  METAL ON PLUG.  SEVERAL RUNUPS AND METAL ON PLUGS.  COMPRESSOR CHANGED.  NR 1 BEARING ROLLERS HAD SPALLING ON END.  BEARING AND SEALS REPLACED.
